Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2991  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
This article has been cited by
1Eritema nudoso como reacción de hipersensibilidad a la azatioprina
M. González-Olivares,R. Khedaoui,C. Martínez-Morán,J. Borbujo
Actas Dermo-Sifiliográficas.2017;108(6)591
[DOI]
2Azathioprine
M. González-Olivares,R. Khedaoui,C. Martínez-Morán,J. Borbujo
Reactions Weekly.2013;1474(1)9
[DOI]
3Azathioprine
Shilpi Khetarpal,Wilma F. Bergfeld
Reactions Weekly.2015;1474(1)123
[DOI]
4Azathioprine-Induced Hypersensitivity Reaction Presenting as Erythema Nodosum
M. González-Olivares,R. Khedaoui,C. Martínez-Morán,J. Borbujo
Actas Dermo-Sifiliográficas (English Edition).2017;108(6)591
[DOI]
  Search 
  The Journal 
  The Association 
  Dermalinks  
  Book of Abstracts 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 

Submit Articles

Alerts